# SDR DALA2023032702340

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,840 hours, 16,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 R1 DOOR ARM LIGHT INOP. CORRECTIVE ACTION: RESEATED AND CLEANED LED CONNECTIONS. R1 ARMED LIGHT NOW CHECKS GOOD. MEL AND PLACARD REMOVED. (4126086)
